RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 52, Issue 2, Pages 27–37 (Mi mz4677)  

This article is cited in 6 scientific papers (total in 6 papers)

A generalization of the ham sandwich theorem

V. L. Dol'nikov

P. G. Demidov Yaroslavl State University

Full text: PDF file (1189 kB)

English version:
Mathematical Notes, 1992, 52:2, 771–779

Bibliographic databases:

UDC: 514.17
Received: 17.01.1991

Citation: V. L. Dol'nikov, “A generalization of the ham sandwich theorem”, Mat. Zametki, 52:2 (1992), 27–37; Math. Notes, 52:2 (1992), 771–779

Citation in format AMSBIB
\Bibitem{Dol92}
\by V.~L.~Dol'nikov
\paper A generalization of the ham sandwich theorem
\jour Mat. Zametki
\yr 1992
\vol 52
\issue 2
\pages 27--37
\mathnet{http://mi.mathnet.ru/mz4677}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1187871}
\zmath{https://zbmath.org/?q=an:0787.52003|0768.52005}
\transl
\jour Math. Notes
\yr 1992
\vol 52
\issue 2
\pages 771--779
\crossref{https://doi.org/10.1007/BF01236771}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LC62500026}


Linking options:
  • http://mi.mathnet.ru/eng/mz4677
  • http://mi.mathnet.ru/eng/mz/v52/i2/p27

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Makeev, “Inscribed and circumscribed polyhedra for a convex body and continuous functions on a sphere in Euclidean space”, St. Petersburg Math. J., 18:6 (2007), 997–1009  mathnet  crossref  mathscinet  zmath  elib
    2. R. N. Karasev, “Topological methods in combinatorial geometry”, Russian Math. Surveys, 63:6 (2008), 1031–1078  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. R. N. Karasev, “Dual theorems on central points and their generalizations”, Sb. Math., 199:10 (2008), 1459–1479  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. Blagojevic P.V.M., Matschke B., Ziegler G.M., “Optimal Bounds for a Colorful Tverberg-Vrecica Type Problem”, Adv. Math., 226:6 (2011), 5198–5215  crossref  isi
    5. Karasev R., Matschke B., “Projective Center Point and Tverberg Theorems”, Discret. Comput. Geom., 52:1 (2014), 88–101  crossref  isi
    6. Barany I., Soberon P., “Tverberg'S Theorem Is 50 Years Old: a Survey”, Bull. Amer. Math. Soc., 55:4 (2018), 459–492  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:719
    Full text:186
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020